Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Bezglasnyi S. P. On Control of Motion of a Parametric Pendulum. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2015, vol. 15, iss. 1, pp. 67-73. DOI: 10.18500/1816-9791-2015-15-1-67-73, EDN: TMMCLN

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
02.03.2015
Full text:
(downloads: 120)
Language: 
Russian
Heading: 
UDC: 
62.534(031)
EDN: 
TMMCLN

On Control of Motion of a Parametric Pendulum

Autors: 
Bezglasnyi Sergey Pavlovich, Samara National Research University
Abstract: 

The paper is devoted to a passive control problem. The problem of control of plane motions of a two-mass parametric pendulum in a uniform gravitational field is considered. The problem is important for and necessary in software design of automated systems for control of mechanisms. In particular, it can be applied to various modeling problems of pendulum motions of mechanical systems. The pendulum is modeled by two equivalent weightless rods with two equivalent point masses moving along the circle centered at the pivot. The control is carried out by varying continuously the angle between two rods. It is a function that depends on the representative point of the gravity center of pendulum in the phase plane. Two control processes of excitation and damping pendulum near the lower equilibrium position by swing principle are constructed. The problem is resolved by the method of Lyapunov’s functions known from the classical theory of stability. The control is obtained in the form of closed form solution in the class of continuous functions. The obtained results are an important contribution to development of control mechanisms in engineering.

References: 
  1. Красильников П. С. О нелинейных колебаниях маятника переменной длины на вибрирующем основании // ПММ. 2012. Т. 76, вып. 1. С. 36—51. DOI: 10.1016/j.jappmathmech.2012.03.003.
  2. Андреев А. С. Метод функций Ляпунова в задачах управления // Журн. Средневолжского матем. о-ва. 2010. Т. 12, № 4. С. 64–73.
  3. Андреев А. С. Об устойчивости положения равновесия неавтономной механической системы // ПММ. 1996. Т. 60, вып. 3. С. 388—396. DOI: 10.1016/S0021-8928(96)00048-2.
  4. Безгласный С. П., Мысина О. А. Стабилизация программных движений твердого тела на подвижной платформе // Изв. Сарат. ун-та. Нов. сер. Сер. Математика. Механика. Информатика. 2008. Т. 8, вып. 4. С. 44–52.
  5. Безгласный С. П., Батина Е. С., Воробьёв А. С. Синтез асимптотически устойчивых движений руки робота-манипулятора // Изв. Сарат. ун-та. Нов. сер. Сер. Математика. Механика. Информатика. 2013. Т. 13, вып. 4, ч. 1. С. 36–42.
  6. Стрижак Т. Г. Методы исследования динамических систем типа ≪маятник≫. Алма-Ата : Наука, 1981. 253 с.
  7. Сейранян А. П. Качели. Параметрический резонанс // ПММ. 2004. Т. 68, вып. 5. С. 847–856. DOI: 10.1016/j.jappmathmech.2004.09.011.
  8. Акуленко Л. Д., Нестеров С. В. Устойчивость равновесия маятника переменной длины // ПММ. 2009. Т. 73, вып. 6. С. 893–901. DOI: 10.1016/j.jappmathmech. 2010.01.004.
  9. Акуленко Л. Д. Параметрическое управление колебаниями и вращениями физического маятника (качели) // ПММ. 1993. Т. 57, вып. 2. С. 82–91. DOI: 10.1016/0021-8928(93)90058-T.
  10. Лавровский Э. К., Формальский А. М. Оптимальное управление раскачиванием качелей // ПММ. 1993. Т. 57, вып. 2. С. 92–101. DOI: 10.1016/0021-8928(93)90059-U.
  11. Асланов В. С., Безгласный С. П. Устойчивость и неустойчивость управляемых движений двухмассового маятника переменной длины // Изв. РАН. МТТ. 2012. № 3. С. 32—46. DOI: 10.3103/S002565441203003X.
  12. Асланов В. С., Безгласный С. П. Гравитационная стабилизация спутника с помощью подвижной массы // ПММ. 2012. Т. 76, вып. 4. С. 563—573. DOI: 10.1016/j.jappmathmech.2012.09.007.
  13. Безгласный С. П., Пиякина Е. Е., Талипова А. А. Ограниченное управление двухмассовым маятником // Автоматизация процессов управления. 2013. Т. 34, № 4. С. 35–41.
  14. Малкин И. Г. Теория устойчивости движения. М. : Наука, 1966. 530 с.

Малкин И. Г. Теория устойчивости движения. М. : Наука, 1966. 530 с.

Received: 
23.10.2014
Accepted: 
25.02.2015
Published: 
31.03.2015